# SDR DHL9972733C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 2 ENG TR CASCADE FWD SUPPORT CRACKED AT 9 O'CLOCK POSITION, LEFT CASCADE.  REMOVED NR 2 ENG LEFT CASCADE AS REQUIRED BY B727 MM 78-30-22, WELDED NR 2 ENG TR CASCADE SUPPPORT PER BOEING OHM 78-30-02, PG 410A, SECT E PARA A.  INSTALLED LT NR 2 ENG TR CASCADE IAW MM 78-30-22, OPS CHECK GOOD  N/R 6321.
